MAUDE Adverse Event Report: MDT KYPHON NEUCHATEL MFG KYPHON XPANDER II INFLATABLE BONE TAMP; ARTHROSCOPE

MDT KYPHON NEUCHATEL MFG KYPHON XPANDER II INFLATABLE BONE TAMP; ARTHROSCOPE
Catalog Number KX153
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre-operative diagnosis: vertebral compression fracture of t12 procedure: kyphoplasty levels implanted: t12 it was reported that during surgery, inflatable bone tamp (ibt) ruptured during initial inflation.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
KYPHON XPANDER II INFLATABLE BONE TAMP
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MDT KYPHON NEUCHATEL MFG
pierre-à-bot 97
neuchâtel 2000
CH  2000
MDR Report Key6510533
Report Number2953769-2017-00040
Device Sequence Number13475617
Product Code HRX
UDI-Device Identifier00643169093652
UDI-Public00643169093652
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K101864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKX153
Device Lot Number0008219695
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/28/2017
Supplement Date Received by Manufacturer03/28/2017
Initial Report FDA Received Date04/21/2017
Supplement Report FDA Received Date10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR